# SDR UPS06847632

- Difficulty date: August 5, 2006
- Submitted: August 9, 2006
- Operation: Air carrier
- Aircraft: N700UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45900
- Aircraft time: 67,689 hours, 26,786 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 RT CENTER LE UPPER RIB CRACKED AT XFS416.  STOP DRILLED CRACK, FABRICATED AND INSTALLED REPAIR ANGLES IAW SRM 57 -2-0, 57-02-00 FIG 2, 51-1-21 AND 51-1-20D.
